# SDR SWAA2022061607759

- Difficulty date: May 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A811829
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS947; LBL6; LBL9. / [01] REMOVED AFT CARGO BAY FLOOR TO BULKHEAD SUPPORT ANGLE BS 947 LBL9 TO RBL 20 IAW SRM 51-40-02-0G-0;[02] EVALUATE DAMAGE: CORROSION AT ACB ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT BS 947 ; LBL6; LBL .9 FOUND TO BE OUT OF LIMIT DUE TO NO HAVE ENTRIES BY ALLOWABLE DAMAGE IN SRM. PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR-9;[03] RECEIVED ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS 947 LBL 6 TO RBL 21 ITEM 149A8118-29 PO#869044. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 149A8118;[04] OK TO INSTALL AFT CARGO BAY AFT BULKHEAD LOWER SUPPORT ANGLE;[05] VERIFIED CORRECTIVE ACTION #2; 3; 4 VERIFIED MEASUREMENTS;[06] INSTALLED AFT CARGO BAY AFT BULKHEAD LOWER FLOOR SUPPORT ANGLE BS 947 IAW SRM 51-40-02-0G-0 AND DWG# 149A8117 REVB-C;[07] VERIFIED CORRECTIVE ACTION #6
